# SDR MASA2013090867265

- Difficulty date: September 8, 2013
- Submitted: September 8, 2013
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 21,767 hours, 18,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Unsecure
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FLASHLIGHT DISCHARGED.   SECURED BATTERY.  OPS CHECKED GOOD.
